Variations on a theme by Bismut
Hommage à P. A. Meyer et J. Neveu, Astérisque no. 236  (1996), p. 291-301
@incollection{AST_1996__236__291_0,
     author = {Stroock, D. W. and Zeitouni, O.},
     title = {Variations on a theme by Bismut},
     booktitle = {Hommage \`a P. A. Meyer et J. Neveu},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {236},
     year = {1996},
     pages = {291-301},
     zbl = {0863.58065},
     mrnumber = {1417989},
     language = {en},
     url = {http://www.numdam.org/item/AST_1996__236__291_0}
}
Stroock, D. W.; Zeitouni, O. Variations on a theme by Bismut, in Hommage à P. A. Meyer et J. Neveu, Astérisque, no. 236 (1996), pp. 291-301. http://www.numdam.org/item/AST_1996__236__291_0/

[AM] Airault, H. & Malliavin, P., Semi-martingales with values in Euclidean vector bundles and Ocone's formula on a Riemannian manifold (to appear) Proceedings of the 1993 AMS conference at Cornell. | MR 1335471 | Zbl 0830.58033

[B] Bismut, J. M., Large Deviations and the Malliavin Calculus, Progress in Math. #45, Birkhäuser, Cambridge USA, 1984. | MR 755001 | Zbl 0537.35003

[BC] Bishop, R. & Crittenden, R., Geometry of Manifolds, Pure and Appl. Math. #15, Academic Press, San Diego, 1964. | MR 169148 | Zbl 0132.16003

[BM] Bakry, D. and Emery, M., Hypercontractivité de semi-groupes des diffusions, CR. Acad. Sci. Paris t. 299 Serie 1 (1984), 775-777. | MR 772092 | Zbl 0563.60068

[CY] Cheeger, J. & Yau, S. T., A lower bound for the heat kernel, Comm. Pure Appl. Math. 34 (1981), 465-480. | Article | MR 615626 | Zbl 0481.35003

[D] Davies, E. B., Heat Kernels and Spectral Theory, Cambridge Tracts in Math. #92, Cambridge Univ. Press, Cambridge U.K. & NY, USA, 1989. | MR 990239 | Zbl 0699.35006

[DS] Deuschel, J. D. & Stroock, D., Large Deviations, Pure and Appl. Math. #137, Academic Press, San Diego USA, 1989. | MR 997938 | Zbl 0705.60029

[EL] Elworthy, K. D. & Li, X.-M., Formulae for the derivative of heat semigroups, JFA 125 (1994), 252-286. | Article | MR 1297021 | Zbl 0813.60049

[LY] Li, P. & Yau, S. T., On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), 153-201. | Article | MR 834612 | Zbl 0611.58045

[N] Norris, J., Path integral formulae for heat kernels and derivatives, Prob. Th. Rel. Fields 94 (1993), 525-541. | Article | MR 1201558 | Zbl 0791.58112